Finite-dimensional approximations of neutral-type conflict-controlled systems

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)5109-5114
Number of pages6
JournalIFAC-PapersOnLine
Volume50
Issue number1
DOIs
Publication statusPublished - 1 Jul 2017

Fingerprint

Dynamical systems
Ordinary differential equations
Differential equations

Keywords

  • control theory
  • differential games
  • neutral-type systems

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

@article{2c55eda6c88c46b3b5e4da27df5a405e,
title = "Finite-dimensional approximations of neutral-type conflict-controlled systems",
keywords = "control theory, differential games, neutral-type systems",
author = "Mikhail Gomoyunov and Anton Plaksin",
year = "2017",
month = "7",
day = "1",
doi = "10.1016/j.ifacol.2017.08.778",
language = "English",
volume = "50",
pages = "5109--5114",
journal = "Ifac papersonline",
issn = "2405-8963",
publisher = "Elsevier BV",
number = "1",

}

Finite-dimensional approximations of neutral-type conflict-controlled systems. / Gomoyunov, Mikhail; Plaksin, Anton.

In: IFAC-PapersOnLine, Vol. 50, No. 1, 01.07.2017, p. 5109-5114.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Finite-dimensional approximations of neutral-type conflict-controlled systems

AU - Gomoyunov, Mikhail

AU - Plaksin, Anton

PY - 2017/7/1

Y1 - 2017/7/1

KW - control theory

KW - differential games

KW - neutral-type systems

UR - http://www.scopus.com/inward/record.url?scp=85031823997&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000423964800342

U2 - 10.1016/j.ifacol.2017.08.778

DO - 10.1016/j.ifacol.2017.08.778

M3 - Article

VL - 50

SP - 5109

EP - 5114

JO - Ifac papersonline

JF - Ifac papersonline

SN - 2405-8963

IS - 1

ER -